# SDR IXXA20220902002

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767
- Aircraft serial: 25200
- Aircraft time: 108,207 hours, 19,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Part number: 015T10594
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION FUSELAGE AT BS. 1809.5 BULKHEAD OUTER CHORD, DETECTED
CRACK IN R/H FORWARD OUTER CHORD
